La conjecture de Kato
Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque no. 290  (2003), Talk no. 902, p. 193-206
@incollection{SB_2001-2002__44__193_0,
     author = {Meyer, Yves},
     title = {La conjecture de Kato},
     booktitle = {S\'eminaire Bourbaki : volume 2001/2002, expos\'es 894-908},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {290},
     year = {2003},
     note = {talk:902},
     pages = {193-206},
     zbl = {02134856},
     mrnumber = {2074056},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2001-2002__44__193_0}
}
Meyer, Yves. La conjecture de Kato, in Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque, no. 290 (2003), Talk no. 902, pp. 193-206. http://www.numdam.org/item/SB_2001-2002__44__193_0/

[1] P. Auscher, S. Hofmann, M. Lacey, A. Mcintosh & Ph. Tchamitchian - « The solution of the Kato square root problem for second order elliptic operators on Rn », à paraître aux Annals of Maths. | Zbl 01851146

[2] P. Auscher, S. Hofmann, J. Lewis & Ph. Tchamitchian - « Extrapolation of Carleson measures and the analyticity of Kato's square root operator », Acta Math., à paraître. | Zbl 01730745

[3] P. Auscher & Ph. Tchamitchian - Square root problem for divergence operators and related topics, Astérisque, vol. 249, Société Mathématique de France, 1998. | Numdam | MR 1651262 | Zbl 0909.35001

[4] M. Christ & J.-L. Journé - « Polynomial growth estimates for multilinear singular operators », Acta Math. 159 (1987), p. 51-80. | MR 906525 | Zbl 0645.42017

[5] S. Hofmann & J. L. Lewis - « The Dirichlet problem for parabolic operators with singular drift terms », à paraître aux Memoirs of the Amer. Math. Soc. | Zbl 01606458

[6] J.-L. Journé - « Remarks on the square root problem », Pub. Math. 35 (1991), p. 299-321. | MR 1103623 | Zbl 0739.47009

[7] T. Kato - « Fractional powers of dissipative operators », J. Math. Soc. Japan 13 (1961), p. 246-274. | MR 138005 | Zbl 0113.10005

[8] J.-L. Lions - « Espaces d'interpolation et domaines de puissances fractionnaires », J. Math. Soc. Japan 14 (1962), p. 233-241. | MR 152878 | Zbl 0108.11202

[9] V. G. Maz'Ya, S. A. Nazarov & B. A. Plamenevskii - « Absence of the De Giorgi-type theorems for strongly elliptic equations with complex coefficients », J. Math. Sov. 28 (1985), p. 726-739. | Zbl 0562.35030

[10] Y. Meyer & R. Coifman - Wavelets, Calderón-Zygmund operators and multilinear operators, Cambridge Studies in advanced mathematics, vol. 48, Cambridge University Press, 1997. | MR 1456993 | Zbl 0916.42023